Alert archive / Arizona / Red Flag Warnings in 2018

Red Flag Warning 12, NWS Tucson, AZ

April 29, 20186 counties in Arizona

NWS Tucson, AZ issued this red flag warning at Apr 29, 2018, 2:09 PM MST for 6 counties in Arizona. It took effect at Apr 30, 2018, 12:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2018, 2:09 PM MST (21:09 UTC)
In effect from
Apr 30, 2018, 12:00 PM MST
Expired
Apr 30, 2018, 7:00 PM MST
In force
7 hr
Issued by
NWS Tucson, AZ

Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 9.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2018-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2018-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3797 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

203 
WWUS85 KTWC 292109
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
209 PM MST Sun Apr 29 2018

AZZ151-152-300515-
/O.UPG.KTWC.FW.A.0011.180430T1900Z-180501T0200Z/
/O.NEW.KTWC.FW.W.0012.180430T1900Z-180501T0200Z/
/O.NEW.KTWC.FW.A.0012.180501T1800Z-180502T0200Z/
/O.CON.KTWC.FW.W.0011.000000T0000Z-180430T0200Z/
Arizona Fire Weather Zone 151
Eastern Pima County-Southeastern Pinal County-
Santa Cruz County-Western Cochise County-
Coronado NF-TDC-Arizona Fire Weather Zone 152
Southern Greenlee County-Central and Eastern Cochise County-
Southern Graham County-Southern San Carlos Apache Nation-
209 PM MST Sun Apr 29 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR STRONG AND GUSTY WINDS, LOW HUMIDITY AND HIGH FIRE DANGER FOR
FIRE WEATHER ZONES 151 AND 152... 

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST MONDAY FOR 
STRONG AND GUSTY WINDS, LOW HUMIDITY AND HIGH FIRE DANGER FOR FIRE
WEATHER ZONES 151 AND 152... 

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH 
TUESDAY EVENING FOR STRONG AND GUSTY WINDS, LOW HUMIDITY AND HIGH 
FIRE DANGER FOR FIRE WEATHER ZONES 151 AND 152...

The National Weather Service in Tucson has issued a Red Flag 
Warning which remains in effect until 7 PM MST this evening. A 
Red Flag Warning has also been issued for Monday which is in 
effect from noon to 7 PM MST Monday. A Fire Weather Watch is also
in effect from Tuesday morning through Tuesday evening. 

* AFFECTED AREA...The Red Flag Warning today impacts all of fire
  weather zones 151 and 152 including southern Graham, southern
  Greenlee, Cochise, Santa Cruz, eastern Pima and eastern Pinal
  counties. The Red Flag Warning Monday and is for the southern
  portion of zones 151 and 152 including Cochise and Santa Cruz
  counties. The Fire Weather Watch on Tuesday is also for the
  southern portion of zones 151 and 152.

* TIMING...The Red Flag Warning today is from Noon MST until 7 PM
  MST this evening. The Red Flag Warning Monday is from Noon MST
  Monday until 7 PM MST Monday evening. The Fire Weather Watch is
  from 11 AM MST Tuesday morning until 7 PM MST Tuesday evening. 

* WINDS...Sustained 20-foot winds out of the southwest 20 to 25 
  mph with gusts to 35 mph today...and southwest winds 20 to 30 
  mph with gusts to 40 mph Monday and Tuesday.

* RELATIVE HUMIDITY...Minimum humidity values range from 6 to 
  12 percent today...and 10 to 15 percent Monday and Tuesday. 

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

Please advise the appropriate officials or fire crews in the
field of the Fire Weather Watch for portions of Southeast
Arizona.

&&

$$

AZZ153-300200-
/O.CON.KTWC.FW.W.0011.000000T0000Z-180430T0200Z/
Arizona Fire Weather Zone 153
Northern Graham County-Northern Greenlee County-
White and Gila Mountains-Apache Sitgreaves NF-SDC-
209 PM MST Sun Apr 29 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR STRONG AND GUSTY WINDS, LOW HUMIDITY AND HIGH FIRE DANGER FOR
FIRE WEATHER ZONE 153...

* AFFECTED AREA...Fire weather zone 153 including northern 
  Graham and northern Greenlee counties. 

* TIMING...Noon MST today until 7 PM MST this evening.

* WINDS...Sustained 20-foot winds from the southwest 20 to 25 
  mph with gusts to 35 mph. 

* RELATIVE HUMIDITY...Minimum humidity values range from 8 to 
  12 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$


Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
4 follow-up statements
732 
WWUS85 KTWC 300203
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
703 PM MST Sun Apr 29 2018



AZZ151-152-301300-
/O.EXP.KTWC.FW.W.0011.000000T0000Z-180430T0200Z/
/O.CON.KTWC.FW.W.0012.180430T1900Z-180501T0200Z/
/O.CON.KTWC.FW.A.0012.180501T1800Z-180502T0200Z/
Arizona Fire Weather Zone 151
Eastern Pima County-Southeastern Pinal County-
Santa Cruz County-Western Cochise County-
Coronado NF-TDC-Arizona Fire Weather Zone 152
Southern Greenlee County-Central and Eastern Cochise County-
Southern Graham County-Southern San Carlos Apache Nation-
703 PM MST Sun Apr 29 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST
MONDAY FOR STRONG AND GUSTY WINDS, LOW HUMIDITY AND HIGH FIRE
DANGER FOR FIRE WEATHER ZONES 151 AND 152...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR STRONG AND GUSTY WINDS, LOW HUMIDITY
AND HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151 AND 152...


The National Weather Service in Tucson has issued a Red Flag
Warning for Monday which is in effect from noon to 7 PM MST 
Monday. A Fire Weather Watch is also in effect from Tuesday 
morning through Tuesday evening.

* AFFECTED AREA...The Red Flag Warning Monday and is for the 
  southern portion of zones 151 and 152 including Cochise and 
  Santa Cruz counties. The Fire Weather Watch on Tuesday is also 
  for the southern portion of zones 151 and 152. 

* TIMING...The Red Flag Warning Monday is from Noon MST Monday 
  until 7 PM MST Monday evening. The Fire Weather Watch is from 11
  AM MST Tuesday morning until 7 PM MST Tuesday evening. 

* WINDS...Sustained 20-foot winds out of the southwest 20 to 30 
  mph with gusts to 40 mph Monday and Tuesday.

* RELATIVE HUMIDITY...Minimum humidity values range from 10 to 15
  percent Monday and Tuesday.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

Please advise the appropriate officials or fire crews in the
field of the Fire Weather Watch for portions of Southeast
Arizona.

&&

$$

AZZ153-300315-
/O.EXP.KTWC.FW.W.0011.000000T0000Z-180430T0200Z/
Arizona Fire Weather Zone 153
Northern Graham County-Northern Greenlee County-
White and Gila Mountains-Apache Sitgreaves NF-SDC-
703 PM MST Sun Apr 29 2018

...RED FLAG WARNING HAS EXPIRED FOR STRONG AND GUSTY WINDS, LOW
HUMIDITY AND HIGH FIRE DANGER FOR FIRE WEATHER ZONE 153...

Wind speeds are diminishing and relative humidity values are
increasing, thus the Red Flag Warning has been allowed to expire. 

$$


Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
982 
WWUS85 KTWC 300822
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
122 AM MST Mon Apr 30 2018

AZZ151-152-010200-
/O.CON.KTWC.FW.W.0012.180430T1900Z-180501T0200Z/
/O.CON.KTWC.FW.A.0012.180501T1800Z-180502T0200Z/
Arizona Fire Weather Zone 151
Eastern Pima County-Southeastern Pinal County-
Santa Cruz County-Western Cochise County-
Coronado NF-TDC-Arizona Fire Weather Zone 152
Southern Greenlee County-Central and Eastern Cochise County-
Southern Graham County-Southern San Carlos Apache Nation-
122 AM MST Mon Apr 30 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST
THIS EVENING FOR STRONG AND GUSTY WINDS, LOW HUMIDITY AND HIGH
FIRE DANGER FOR SOUTHERN PORTIONS OF FIRE WEATHER ZONES 151 AND 
152...
 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING 
THROUGH TUESDAY EVENING FOR STRONG AND GUSTY WINDS, LOW HUMIDITY 
AND HIGH FIRE DANGER FOR SOUTHERN PORTIONS OF FIRE WEATHER ZONES 
151 AND 152...

The National Weather Service in Tucson has issued a Red Flag
Warning for Monday which is in effect from noon to 7 PM MST
today. A Fire Weather Watch is also in effect from Tuesday 
morning through Tuesday evening.

* AFFECTED AREA...The Red Flag Warning today is for the southern 
  portion of zones 151 and 152 including Cochise and Santa Cruz 
  counties. The Fire Weather Watch on Tuesday is also for the 
  southern portion of zones 151 and 152. 

* TIMING...The Red Flag Warning today is from Noon MST until 7 PM
  MST this evening. The Fire Weather Watch is from 11 AM MST 
  Tuesday morning until 7 PM MST Tuesday evening. 

* WINDS...Sustained 20-foot winds out of the southwest 20 to 30
  mph with gusts to 40 mph both today and Tuesday.

* RELATIVE HUMIDITY...Minimum humidity values range from 10 to 15
  percent both today and Tuesday. 

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit weather.gov/Tucson
  and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning and Fire Weather Watch for portions
of Southeast Arizona.

&&

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
045 
WWUS85 KTWC 302121
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
221 PM MST Mon Apr 30 2018

AZZ151-152-010530-
/O.UPG.KTWC.FW.A.0012.180501T1800Z-180502T0200Z/
/O.NEW.KTWC.FW.W.0013.180501T1800Z-180502T0200Z/
/O.NEW.KTWC.FW.A.0013.180502T1900Z-180503T0100Z/
/O.CON.KTWC.FW.W.0012.000000T0000Z-180501T0200Z/
Arizona Fire Weather Zone 151
Eastern Pima County-Southeastern Pinal County-
Santa Cruz County-Western Cochise County-
Coronado NF-TDC-Arizona Fire Weather Zone 152
Southern Greenlee County-Central and Eastern Cochise County-
Southern Graham County-Southern San Carlos Apache Nation-
221 PM MST Mon Apr 30 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR STRONG AND GUSTY WINDS, LOW HUMIDITY AND HIGH FIRE DANGER FOR
SOUTHERN PORTIONS OF FIRE WEATHER ZONES 151 AND 152...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY FOR 
STRONG AND GUSTY WINDS, LOW HUMIDITY AND HIGH FIRE DANGER FOR 
SOUTHERN PORTIONS OF FIRE WEATHER ZONES 151 AND 152...

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR STRONG AND
GUSTY WINDS, LOW HUMIDITY AND HIGH FIRE DANGER FOR SOUTHERN
PORTIONS OF FIRE WEATHER ZONES 151 AND 152...

The National Weather Service in Tucson has issued a Red Flag
Warning, which remains in effect until 7 PM MST Monday. Another 
Red Flag Warning goes into effect from 11 AM to 7 PM MST Tuesday.
A Fire Weather Watch has also been issued for Wednesday 
afternoon.

* AFFECTED AREA...Fire weather zones 151 and 152.

* TIMING...The Red Flag Warning today is remains in effect until 7
  PM MST this evening. Another Red Flag Warning goes into effect
  11 AM MST Tuesday morning until 7 PM MST Tuesday evening. The
  Fire Weather Watch is from noon Wednesday until 6 PM MST 
  Tuesday evening.

* WINDS...Sustained 20-foot winds out of the southwest 20 to 30
  mph with gusts to 45 mph.

* RELATIVE HUMIDITY...Minimum humidity values range from 10 to 15
  percent each day. 

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit
  weather.gov/Tucson and click on the Detailed Hazards Icon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning and Fire Weather Watch for portions
of Southeast Arizona.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

Please advise the appropriate officials or fire crews in the
field of the Fire Weather Watch for portions of Southeast
Arizona.

&&

$$


Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
133 
WWUS85 KTWC 010202
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
702 PM MST Mon Apr 30 2018


AZZ151-152-011200-
/O.EXP.KTWC.FW.W.0012.000000T0000Z-180501T0200Z/
/O.CON.KTWC.FW.W.0013.180501T1800Z-180502T0200Z/
/O.CON.KTWC.FW.A.0013.180502T1900Z-180503T0100Z/
Arizona Fire Weather Zone 151
Eastern Pima County-Southeastern Pinal County-
Santa Cruz County-Western Cochise County-
Coronado NF-TDC-Arizona Fire Weather Zone 152
Southern Greenlee County-Central and Eastern Cochise County-
Southern Graham County-Southern San Carlos Apache Nation-
702 PM MST Mon Apr 30 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
TUESDAY FOR STRONG AND GUSTY WINDS, LOW HUMIDITY AND HIGH FIRE
DANGER FOR SOUTHERN PORTIONS OF FIRE WEATHER ZONES 151 AND 152...

...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON FOR
STRONG AND GUSTY WINDS, LOW HUMIDITY AND HIGH FIRE DANGER FOR
SOUTHERN PORTIONS OF FIRE WEATHER ZONES 151 AND 152...


The National Weather Service in Tucson has issued a Red Flag
Warning, which goes into effect from 11 AM to 7 PM MST Tuesday. A
Fire Weather Watch has also been issued for Wednesday afternoon.

* AFFECTED AREA...Fire weather zones 151 and 152.

* TIMING...The Red Flag Warning goes into effect 11 AM MST 
  Tuesday morning until 7 PM MST Tuesday evening. The Fire Weather
  Watch is from noon Wednesday until 6 PM MST Tuesday evening. 

* WINDS...Sustained 20-foot winds out of the southwest 20 to 30 
  mph with gusts to 45 mph.

* RELATIVE HUMIDITY...Minimum humidity values range from 10 to
  15 percent each day. 

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning and Fire Weather Watch for portions
of Southeast Arizona.

&&



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

Please advise the appropriate officials or fire crews in the
field of the Fire Weather Watch for portions of Southeast
Arizona.

&&

$$


Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 29, 9:41 AM MST, 4 hours 28 minutes earlier.

Area forecast discussion, Apr 29, 9:41 AM MST, 4 hours 28 minutes before
Area Forecast Discussion
National Weather Service Tucson AZ
941 AM MST Sun Apr 29 2018

.SYNOPSIS...Dry conditions are expected today through the daylight
hours Tuesday with temperatures becoming cooler and winds a bit
stronger each day thanks to an approaching storm system. This
storm will then bring a chance of showers and thunderstorms
Tuesday night through Wednesday night with colder than normal
temperatures and a few snow showers as low as 7000 feet. Dry and
much warmer conditions are expected again Friday onward.

&&

.DISCUSSION...Mostly sunny and warm conditions to continue today
with pressure gradient increasing in advance of an approaching
weather system. Main weather worries today and Monday are fire
related which is spelled out nicely in the fire weather section
below. Highs today will be a few degrees cooler than Saturday.

&&

.AVIATION...Valid through 30/12Z.
Mostly clear skies other than a few passing high cirrus clouds.
Light winds this morning will strengthen this afternoon to SWLY
15-20 kts with gusts to 30 kts then ease again after 30/03z.
Aviation discussion not updated for TAF amendments.

&&

.FIRE WEATHER...An approaching, fairly deep storm system will
bring areas of critical fire weather conditions across parts of
southeast Arizona each afternoon today through Tuesday. This
afternoon, low end Red Flag conditions are forecast across parts
of zones 151-153 and a warning is in effect from noon through 7
pm. For Monday, critical conditions should be confined to
Southeast zone 151 and southern 152, basically areas south of
I-10 and east of I-19. A watch is currently in effect for noon
through 7 pm Monday for that possibilit99/99/99y. The strongest
winds are expected Tuesday afternoon, however the RHs will begin
to respond upward due to the approaching storm. At this time
critical conditions are possible from the Tucson area east while
the western deserts may be a bit too humid. This will need to be
monitored.

Tuesday night into Wednesday scattered showers and isolated
thunderstorms are forecast as the storm bottoms out over AZ with
snow levels dropping as low as 6500 feet early Wednesday morning
where precip does occur. Very good overnight recoveries are
expected Tuesday and Wednesday nights even where precipitation
does not happen to fall.

The cool and "damp" period will be short lived as dry conditions
return late Thursday through the weekend with significantly
warming temperatures and a return to single digit min RHs in the
valleys this weekend.

&&

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
 Red Flag Warning until 7 PM MST this evening for AZZ151>153.

 Fire Weather Watch from Monday afternoon through Monday evening
  for AZZ151-152.

&&

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 2:09 PM MSTFire Weather WatchTWCCochise, Graham, Greenlee, Pima, Pinal, Santa Cruz24 hr

Nearby

Red Flag Warnings in Arizona, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.